MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE 6; AUTOMATIC EVENT DETECTION SOFTWARE FOR POLYSOMNOGRAPH WITH ELECTROENCEPHALOGRAPH

RESPIRONICS, INC. ALICE 6; AUTOMATIC EVENT DETECTION SOFTWARE FOR POLYSOMNOGRAPH WITH ELECTROENCEPHALOGRAPH
Model Number 1063315
Medical Device Problem Codes Naturally Worn (2988); Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the alice 6, base station system, and alice headbox were used with the sleepsense thermistor sensor on the device which caused burns on the face/cheek area of the patient.The thermistor sensor was reportedly completely worn out and exposed internal wires.There were no reports of medical intervention.The manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being submitted to include the product udi.
 
Event or Problem Description
This report is being submitted to include the product udi.

Brand Name
ALICE 6
Common Device Name
AUTOMATIC EVENT DETECTION SOFTWARE FOR POLYSOMNOGRAPH WITH ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21127217
Report Number2518422-2025-100390
Device Sequence Number6825005
Product Code OLZ
UDI-Device Identifier00606959020702
UDI-Public(01)00606959020702
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K040595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1063315
Device Catalogue Number1063315
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date06/03/2025
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale